MAUDE Adverse Event Report: WU'S TECH CO., LTD. DRIVE MEDICAL; POWER, POV, 4 WHEEL

WU'S TECH CO., LTD. DRIVE MEDICAL; POWER, POV, 4 WHEEL
Model Number SFSCOUT4
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified on (b)(6) 2022 regarding a sfscout4, a compact power scooter that is "getting a 5 beep code".The end user has changed the batteries since purchased in 2017.The end user also states that "the scooter tipped over the first time about 4 years ago, the scooter tipped over a second time about 2 years ago.The end user received broken hips on both occasions due to this scooter tipping over.1st incident: drove off of small ramp, fell on hip and had partial hip replacement 2nd incident: scooter tipped over while driving down small ramp" customer admits that they are at fault.Currently, this device will not be returned for evaluation.Drive devilbiss healthcare is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE MEDICAL
Common Device Name
POWER, POV, 4 WHEEL
Manufacturer (Section D)
WU'S TECH CO., LTD.
no. 225, yuan peir st.
hsin-chu, hsinchu, tw 30093
TW  30093
Manufacturer (Section G)
WU'S TECH CO., LTD.
no. 225, yuan peir st.
hsin-chu city, hsinchu 30093
TW   30093
Manufacturer Contact
tim kao
no. 225, yuan peir st.
hsin-chu city, hsinchu 30093
TW   30093
MDR Report Key16820907
Report Number9616873-2023-00002
Device Sequence Number6987479
Product Code INI
UDI-Device Identifier00822383519098
UDI-Public822383519098
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSFSCOUT4
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight52 KG